Volume 7, March 2003
|Page(s)||209 - 218|
|Published online||15 May 2003|
Moderate Deviations for I.I.D. Random Variables
Fakultät für Mathematik, NA3/68, 44780 Bochum, Germany; email@example.com.
2 Department of Mathematics, University of Nijmegen, Toernooiveld 1, 6525 ED Nijmegen, The Netherlands; firstname.lastname@example.org.
Revised: 10 July 2002
We derive necessary and sufficient conditions for a sum of i.i.d. random variables – where , but – to satisfy a moderate deviations principle. Moreover we show that this equivalence is a typical moderate deviations phenomenon. It is not true in a large deviations regime.
Mathematics Subject Classification: 60F10
Key words: Moderate deviations / large deviations.
© EDP Sciences, SMAI, 2003
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.